Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Hilbert schemes of abelian group orbits.
Editors: Hulek, K.; Catanese, F.; Peters, C.; Reid, M.
Authors: Nakamura, I.
Title of Book: New Trends in Algebraic Geometry (Warwick 1996), London Mathematical Society Lecture Notes Series, Vol. 264
Start Page: 151
End Page: 233
Place of Publication: Cambridge
Publisher: Cambridge University Press
Date of Publication (YYYY-MM-DD): 1999
Document Type: InBook
ID: 136739.0
The modular form of the Barth-Nieto quintic
Authors: Gritsenko, V.; Hulek, K.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: International Mathematics Research Notices
Volume: 17
Start Page: 915
End Page: 937
Document Type: Article
ID: 137013.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.